# SDR USAA2014051900008

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 45,504 hours, 16,847 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM MCO TO PHL, CREW REPORTED A CABIN ODOR & DIRTY SOCK SMELL.  CREW MEMBERS COMPLAINED OF HEADACHE, NAUSEA & SCRATCHY THROAT.  SMELL WAS OVERWHELMING, TAKEOFF TO LANDING, CRUISE SEEMED OK.  ACCOMPLISHED JOB CARD 26L00021001.  FOUND APU OIL OVER SERVICED.  ACCOMPLISHED JOB CARD 26L00021002, APU BURNOUT.  RAN APU & BOTH PACKS.  NO ODOR NOTED AT THIS DATE & TIME.
